# SDR SWAA2021072788183

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP DOOR CUTOUT AREA PANEL SUPPORT SHIELD SEVERAL SCREW HOLES CORRODED FROM BS 500A TO BS 500 RBL 25-R MKD 126-8. ; / [01] INSPECTED FWD CARGO R/H ZEE CHANNEL STA500A TO 500; CORROSION IS AROUND AND AT FASTENER HOLES; FOUND OUT OF LIMITS REF. B737-7 SRM 53-00-53-1A-2; FIG.103; [02] LOCATED AND DRILLED NEW SUPPORT SHIELD BETWEEN FS 500-500A IN REF B 737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP 2 AND OK TO TREAT AND PRIME; [04] TREATED AND PRIMED ZEE CHANNEL FLOOR SUPPORT IN REF B737-700 STM 51-20-01-0G-0;WILL BE INSTALL ON TASK CARD TTG8Q004BD5U; [05] VERIFIED; STEP # 4. TREATED AND PRIMED ZEE CHANNEL FLOOR SUPPORT IN REF B737-700 STM 51-20-01-0G-0;WILL BE INSTALL ON TASK CARD TTG8Q004BD5U; [06] FABRICATED NEW ZEE CHANNEL FLOOR SUPPORT AT FWD CARGO COMPARTMENT BETWEEN FS 500-500A R/H IN REF DW 143A8126;WILL BE INSTALLED ZEE CHANNEL AT TASK CARD TTG8Q004BD5U; [07] LOCATED AND DRILLED NEW SUPPORT SHIELD BETWEEN FS 500-500A IN REF B 737-700 SRM 51-40-05-0G-0 AND DRAWING NUMBER 143A8126;WILL BE INSTALL ON TASK CARD TTG8Q004BD5U; [08] VERIFIED LOCATED AND DRILLED NEW SUPPORT SHIELD BETWEEN FS 500-500A IN REF B 737-700 SRM 51-40-05-0G-0 AND DRAWING NUMBER 143A8126;WILL BE INSTALL ON TASK CARD TTG8Q004BD5U
